このエントリーをはてなブックマークに追加
ID 33352
FullText URL
Author
Minh, Nguyen Van
Abstract

This paper is concerned with the existence and uniqueness of almost periodic mild solutions of evolution equations of the form u(t) = Au(t) + ƒ(t) where A is the generator of a holomorphic Csemigroup on a Banach space and ƒ is an almost periodic function. A sufficient condition in terms of spectral properties of A and ƒ is obtained that extends a well known result in this subject.

Keywords
Holomorphic C-semigroup
almost periodic solution
sums of commuting operators
Published Date
2006-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume48
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol48/iss1/15